MAUDE Adverse Event Report: BIOMET 3I OSSEOTITE® IMPLANT 3.75 X 13MM; DENTAL IMPLANT

BIOMET 3I OSSEOTITE® IMPLANT 3.75 X 13MM; DENTAL IMPLANT
Model Number OSS313
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/01/2022
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Zimmer biomet complaint number (b)(4).Product has been received by zimmer biomet and the investigation is in process.Once the investigation has been completed, a follow-up mdr will be submitted.
 
Event or Problem Description
It was reported that during the integration the palatine regeneration was greater than the vestibular one, so that it modified the insertion axis.The implant was removed and flap and suturing were performed.Tooth site 23.
 
Event or Problem Description
No further event information is available at the time of this report.
 
Additional Manufacturer Narrative
Zimmerbiomet complaint number: (b)(4).The following sections have been updated: b4: date of this report.B5: describe event or problem.G3: date received by the manufacturer.H1: type of report, follow-up number.H2: follow up type.H3: device evaluated by manufacturer: change ¿no' to 'yes'.H6: evaluation codes.H10: additional narrative.One osseotiteâ® implant 3.75 x 13mm (oss313) was returned for investigation.Visual evaluation of the as returned implant identified signs of use and wear but no apparent signs of malfunction.The device could not be functionally tested for the reported failure/medical event.No pre-existing patient condition was noted on the per.The reported device had been placed on tooth 23 for approximately 1 year.Measurements were taken using cal3845 ¿ due date: sep 02, 2022.Following comparison to drawings, the device was determined to be within specification.X-ray & picture evaluation: x-ray or picture images were not provided.Review of appropriate documentation: document reviewed: biomet 3i dental implant ifu (p-iis086gi) rev i - 2022/04/01.Information identified: warnings.Per the applicable ifu, 'physiological and anatomical conditions may affect the performance of dental implants'.Dhr review: dhr review for the lot: (2019080029) had revealed no deviations nor non-conformances which could have caused or contributed to the reported event after implantation of the device.All products were conforming at the time they left zimmer biomet.Lot was inspected and passed all acceptance criteria by qa.Sterilization record review: all sterilization activities were conducted with no nonconformities per sterilization record.Zimvie quality management system (qms) has controls in place to ensure the distribution of conforming products within specifications.Complaint history review: complaint history review was performed for the reported lot number: (2019080029) for similar events (complaint category keywords: medical: other) and no other complaint was identified.Post market trending review: july post market trending was reviewed and there were no actionable events or corrective actions for the reported event or product.Therefore, based on the available information, device malfunction did not occur.The reported event could not be verified as the exact details of event and patient physiological/anatomical conditions were nonverifiable.

Brand Name
OSSEOTITE® IMPLANT 3.75 X 13MM
Common Device Name
DENTAL IMPLANT
Manufacturer (Section D)
BIOMET 3I
4555 riverside drive
palm beach gardens FL 33410
Manufacturer (Section G)
BIOMET 3I
4555 riverside drive
palm beach gardens FL 33410
Manufacturer Contact
susanne taylor
4555 riverside drive
palm beach gardens, FL 33410
5617766700
MDR Report Key14278157
Report Number0001038806-2022-00617
Device Sequence Number15002573
Product Code DZE
UDI-Device Identifier00844868013129
UDI-Public(01)00844868013129(17)240917(10)2019080029
Combination Product (Y/N)N
Initial Reporter CountrySP
PMA/510(K) Number
K063286
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Device Explanted Year2022
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Dentist
Type of Report Initial,Followup
Report Date (Section B) 09/08/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date09/17/2024
Device Model NumberOSS313
Device Catalogue NumberOSS313
Device Lot Number2019080029
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/11/2022
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/11/2022
Supplement Date Received by Manufacturer09/06/2022
Initial Report FDA Received Date05/04/2022
Supplement Report FDA Received Date09/08/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured09/17/2019
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age73 YR
Patient SexMale